# SDR 2008UALA00190

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,006 hours, 35,439 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN SCRATCHED IN 4 LOCATIONS BS 294 STR 2L.  FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER & STRUCTURAL FILLER REPAIR.
